DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 24(1) (2004) 41-45
DOI: 10.7151/dmgt.1211

CHARACTERIZATIONS OF PLANAR PLICK GRAPHS

V.R. Kulli

Department of Mathematics
Gulbarga University
Gulbarga - 585 106, India

B. Basavanagoud

Department of Mathematics
Karnatak University
Dharwad - 580 003, India
e-mail: bgouder1@yahoo.co.in

Abstract

In this paper we present characterizations of graphs whose plick graphs are planar, outerplanar and minimally nonouterplanar.

Keywords: inner vertex number, planar graph, line graph, plick graph.

2000 Mathematics Subject Classification: 05C10.

References

[1] G. Chartrand, D. Geller and S. Hedetniemi, Graphs with forbidden subgraphs, J. Combin. Theory 10 (1971) 12-41, doi: 10.1016/0095-8956(71)90065-7.
[2] G. Chartrand and F. Harary, Planar permutation graphs, Ann. Inst. Henri Poincare Sec B. 3 (1967) 433.
[3] F. Harary, Graph Theory (Addison - Wesley, Reading, Mass, 1969).
[4] V.R. Kulli, On minimally nonouterplanar graphs, Proc. Indian Nat. Sci. Acad 41 (1975) 275-280.
[5] V.R. Kulli and B. Basavanagoud, Traversability of Plick graphs, preprint.
[6] J. Sedlácek, Some properties of interchange graphs, in: Theory of graphs and its applications, M. Fiedler, ed. (Academic Press, New York, 1962) 145-150.

Received 12 March 2001
Revised 17 October 2002